# SDR BB08005

- Difficulty date: January 26, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MXP FLT 716 PHL-MXP - CREW RECEIVED EICAS MESSAGE T/E FLAP DISAGREE DISPLAYED.  TRAILING EDGE LIGHT ILLUMINATED WHEN ANY T/E FLAP POSITION SELECTED.  FLAPS FAIL TO MOVE TO SELECTED POSITION.  MAINTENANCE PERFORMED TROUBLESHOOTING PER FIM - NO FAULT FOUND.  INSPECTED T/E FLAPS ROTARY ACTUATOR OVERLOAD TRIP INDICATOR, NO FAULT FOUND.  ALSO GROUNDED CIRCUIT FROM PIN X2 ON PLUG D2268 TO A3 ON PLUG D1836A, NO FAULT FOUND.  AIRCRAFT OK FOR DISPATCH.
